# SDR 99ZZZM297

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Eccentric
- Part number: 66218291
- Condition: Missing
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING P/T WALK AROUND, FOUND LEFT WING INBOARD T/E MID FLAP CARRIAGE MISSING UPPER INBOARD ECCENTRIC, LOCKING TAB WASHER AND NUT ON OUTBOARD CARRIAGE.  REPLACED CARRIAGE UPPER ECCENTRIC, LOCK TAB WASHER AND NUT ON LEFT WING INBOARD TRAILING EDGE FLAP IAW 27-51-2.  OPS CHECK OK.  (M)
